# SDR ASOA201101348

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 24,727 hours, 18,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLE ON AND OFF WHEN IN THE ARM POS.  R & R ALL 4 EMERGENCY BATTERY PACK IAW AMM 33-51-17.  NO HELP.
